# SDR CA070910009

- Difficulty date: September 7, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Gruman FIRECAT
- Aircraft time: 6,859 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 147515
- Part serial: 9420
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING RT BRAKE FAILED. RT BRAKE FOUND TO BE LEAKING A LARGE QUANTITY OF HYDRAULIC FLUID. BRAKE WAS REPLACED. (TC NR 20070910009)
